# SDR SWAA2022101258601

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 76,628 hours, 45,374 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Loose
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E PANEL NOT SECURE AT BRACKET I/B OF PYLON FAIRING / [01] REMOVED AND REPLACED LOWER ATTACHMENT BRACKET ASSY FOR THE LEFT WING LOWER T/E PANEL I/B OF PYLON FAIRING PER AMM 57-50-02
